# SDR DXTA200500850

- Difficulty date: July 20, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 5,451 hours, 4,541 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING MINOR APPLICATION OF THE BRAKES WOULD LOCK UP TIRES.  IT TOOK 6000 FT OF RUNWAY TO STOP.  ANTI-SKID TESTS NORMALLY.  ALL FLUIDS FULL.  WHEN THE TIRES WOULD LOCK UP THE ANTI-SKID WOULDN'T RELEASE LOCK UP.  TAXIED AIRCRAFT AND TESTED BRAKING SYSTEM WITH ANTI-SKID BOTH ON AND OFF.  BRAKING SYSTEM APPEARED NORMAL.  ACCOMPLISHED FUNCTIONAL TEST OF ANTI-SKID SYSTEM.  BRAKES RELEASED AND REAPPLIED NORMAL.  ACCOMPLISHED BRAKE BLEEDING AND RESERVICED RESERVOIR.  ALL WORK DONE IAW CE560 MM CH 32-42-00.
